# SDR J7SA2020102600230

- Difficulty date: October 19, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N369FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500382
- Aircraft time: 2,969 hours, 2,100 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO KPDK DROPPED GEAR AND RECEIVED A LG LEVER DISAGREE CAS.  WITHIN 5-10 SECS HEARD A GRINDING NOISE THEN RECEIVED HYD LO PRESS CAS, PUSHER FAIL, BRAKE FAIL, HYD SYSTEM FAULT.  LG LEVER DISAGREE WENT AWAY.  RAN APPRO QRH, AIRCRAFT LANDED WITHOUT INCIDENT.  TROUBLESHOT HYDRAULIC SYSTEM FAIL TO CRACKED LINE AS THE NR 2 PUMP PRESSURE LINE AT THE RESERVOIR MANIFOLD.  REMOVED LINE ASSEMBLY AND INSTALLED NEW LINE ASSEMBLY.   SWEDGED ON NEW FITTINGS (P/N D10021A-06 AND P/N D10007-06), IAW PHENOM 300 AMM 20-10-03.  LEAK CHECKS GOOD.  REMOVED AND REPLACED HYD SYSTEM FILTERS WITH NEW FILTERS, IAW AMM 29-12-04.  REMOVED AND REPLACED NR 1 AND NR 2 MAIN WHEEL & TIRE ASSEMBLIES, INSTALLED REPAIRED WHEEL ASSEMBLIES WITH NEW TIRES, IAW 32-45-01 (NR 1 WHEEL P/N DAP00098-02 S/N 5048JE, TIRE P/N 258K63-2, S/N 01810313; NR 2 WHEEL P/N DAP00098-02 S/N 5045DK, TIRE P/N 258K63-2 S/N 01640318).  REMOVED AND REPLACED THE LEFT AND RIGHT ENGINE HYD PUMPS WITH OVERHAULED PUMP, IAW AMM 29-12-01.
